Journal article icon

Journal article

QUASI-LOCAL CHARGES IN YANG-MILLS THEORY

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rspa.1983.0115

Authors


Journal:
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES
Volume:
389
Issue:
1797
Pages:
369-377
Publication date:
1983
DOI:
EISSN:
1471-2946
ISSN:
1364-5021
URN:
uuid:be66ac34-5961-4447-b213-b06a453f8a34
Source identifiers:
27178
Local pid:
pubs:27178

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP